# SDR 95ZZZX4514

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8223R
- Make and model: Blanca 1730A
- Aircraft serial: 30407
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: C3539
- Condition: Cracked
- Location: Spinner Rear
- Part time: 2,865 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER BULKHEAD CRACK FOUND DURING ANNUAL INSPECTION.  POSSIBLE CAUSE OF CRACK IS SLIGHT DISHING OF BULKHEAD THAT IS FLATTENED OUT WHEN MOUNT BOLTS ARE TIGHTENED.
